# SDR COMA0260347

- Difficulty date: June 1, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N821CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7420
- Aircraft time: 3,724 hours, 3,291 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5197 FLAPS FAIL MESSAGE WHEN SELECTED TO 20 DEGREES.RESET FLAP SYSTEM AND DEFERRED MAINTENANCE PER MEL AND AD 98-20-01.
